# SDR CHQA20140728237

- Difficulty date: July 28, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 27,825 hours, 23,165 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,447 hours, 25,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1484
- Condition: Faulty
- Location: Landing Gear
- Part time: 27,562 hours, 23,842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN THE LG WAS SELECTED UP, THEY RECEIVED A LANDING LEVER DISAGREE MSG & THE LT MLG DID NOT SHOW UP & LOCKED.  DECLARED AN EMER & DIVERTED THE ACFT.  WHEN THE LG WAS LOWERED THE LT MLG SHOWED DOWN & LOCKED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE LG ELEC UNIT.  OPERATIONAL CHECKS & LG SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
